# SDR A6WA200940123

- Difficulty date: March 15, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 12,961 hours, 12,014 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

14TH DUCT O/H, C/W QRH RED LENG TO IDLET MSG WENT AWAY AND REAPPEARED 5 MINUTES LATER.  LANDING WEIGHT 49,000, BTMS 6-5-5-6.  REMOVED AND REPLACED LT PYLON 14TH STAGE LENS ELEMENT A59WK IAW AMM 36-21-04.  OPS AND LEAK CHECK NORMAL.  (K)
